Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is frequent urination and headaches due to sinus infection or stress?

thank you , i am a 40 year old female i am at present battling with a sinus infection and at the same time feel bloated frequent urination and headaches i have seen the dr yesterday checked urine and said it was clear but sending it to lab for further testing , will get results friday . in the meantime i am takng antibiotics to treat the infection of the sinus . i have two fibroids on my uterus and after a period i often get frequent urination is irt assoiciated or just coincidence , can my sinus infection be causing these symptoms or can it be associated with my on off ibs just want to make sense of these frustrating symptoms . i have recently been under alot of financial stress could it be stress related ?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam ,

Headaches can be due to sinus infection and frequent urination can be stress and fibroid related both.

Dr. Shruti
Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor